| Model Number |
GEM2756 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the manufacturing date (11) is not known at this time and will be reassessed after device evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 4.0mm microvascular anastomotic coupler fell out of the winged assembly.This was observed during the use of the product intra-op.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d4, h4, h6, and h11: h11: a device history review revealed no issues that could have caused or contributed to the reported issue.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.